# SDR TWAA0015304

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 12,191 hours, 1,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS INOPERATIVE ON LT SIDE OF FIRST CLASS, AND AFT LT SIDE OF COACH.  REPAIRED WIRING AND REPLACED THE BATTERIES, (P/N 2013-1A), AND THE CHARGER, (P/N 2012-1).  CHECK-C 3-17-00 LAX.
